Thunderstorm Wind, Trigg
- When
- July 21, 7:35 PM CST
- Where
- Trigg County, Trigg Furnace
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.883, -87.917
A few trees were blown down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jul 21, 1:18 PM CST, 6 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 218 PM CDT FRI JUL 21 2006 .DISCUSSION... MAIN CONCERNS ARE CONVECTIVE POTENTIAL OVER THE FIRST 24 HOURS. THE COLD FRONT IS CURRENTLY POSITIONED JUST NORTHWEST OF THE CWA...WHILE MAIN MID-LEVEL TROUGH WAS LOCATED FURTHER NORTHWEST OVER SOUTHEAST IOWA AND NORTHWEST MISSOURI. ONGOING CONVECTION WILL RUN ITS COURSE THIS AFTERNOON...WITH PRIMARY WIND DAMAGE THREAT ACROSS THE EVANSVILLE TRI STATE AREA THIS AFTERNOON...WITH HEAVY RAIN MORE OF A PROBLEM IN TRAILING BAND OF CONVECTION ACROSS THE SOUTHERN TIP OF ILLINOIS. LARGE OUTFLOW BOUNDARY FROM THIS CONVECTION WILL LIKELY SCOUR OUT THE AIRMASS OVER ALL BUT FAR WESTERN COUNTIES IN SOUTHEAST MISSOURI. MODELS ARE OF LITTLE USE TODAY...SO WILL HAVE TO GO IT ALONE FOR TONIGHT. IN THE WAKE OF THIS AFTERNOONS CONVECTION THERE WILL BE A WEDGE OF UNSTABLE SURFACE AIR LEFT OVER SOUTHEAST MISSOURI...AHEAD OF THE COLD FRONT THAT IS EXPECTED TO CONTINUE SLOWLY SOUTHEAST. SEEING NO SIGN OF NEW CONVECTION TO THE NORTHWEST OVER NORTHERN MISSOURI...DO NOT THINK MUCH OF THE POTENTIAL FOR ANOTHER ROUND OF CONVECTION DEVELOPING ON THE HEELS OF THE ONGOING STUFF. WILL TRY TO FOCUS CONVECTIVE POTENTIAL OVER WESTERN ZONES TONIGHT...WITH A MORE GENERAL PRECIPITATION THREAT OVER THE REMAINDER OF THE AREA...SIMILAR TO WHAT IS GOING ON OVER NORTHERN ILLINOIS RIGHT NOW. MAY TWEAK POPS DOWN TO LIKELY FOR TONIGHT...BUT WILL NOT MAKE ANY RADICAL CHANGES AT THIS TIME. THERE WILL LIKELY BE SEVERAL UPDATES THROUGH THE EVENING TO DEAL WITH THE WATCH AND LATEST CONVECTIVE TRENDS. THE PRIMARY AREA OF PRECIPITATION SHOULD BE OUT OF THE AREA BY 12Z SATURDAY...BUT THERE WILL BE SOME POTENTIAL FOR AN ISOLATED SHOWER OR THUNDERSTORM IN THE EASTERN HALF OF THE AREA...MAINLY EARLY SATURDAY. WILL LEAVE THE 20-30 POPS GOING FOR SATURDAY. NO SIGNIFICANT CHANGES BEYOND SATURDAY. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && DRS
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 832 PM CDT FRI JUL 21 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-230145- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 832 PM CDT FRI JUL 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS...CAN BE EXPECTED OVER MAINLY THE PENNYRILE REGION OF WESTERN KENTUCKY THIS EVENING...HOWEVER THE THREAT OF SEVERE WEATHER SHOULD END BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SMALL CHANCE OF THUNDERSTORMS OVER WESTERN KENTUCKY AND SOUTHWEST INDIANA SATURDAY...HOWEVER NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS OVER WESTERN KENTUCKY SHOULD BE PREPARED TO MAKE REPORTS OF SEVERE WEATHER AND FLOODING THIS EVENING...OTHERWISE SPOTTER ACTIVIATION IS NOT ANTICIPATED. SHANKLIN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
744 PM CDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL BARDWELL 36.87N 89.01W
07/21/2006 E0.75 INCH CARLISLE KY LAW ENFORCEMENT
&&
JGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
803 PM CDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG HICKMAN 36.56N 89.19W
07/21/2006 FULTON KY LAW ENFORCEMENT
TREES DOWN IN HICKMAN...ESTIMATED GUST TO 60 MPH
&&
JGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
811 PM CDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG PADUCAH 37.07N 88.64W
07/21/2006 MCCRACKEN KY BROADCAST MEDIA
POWER LINES DOWN IN WESTERN PADUCAH
&&
JGSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 811 PM CDT FRI JUL 21 2006 KYZ006>013-015>017-220200- CALDWELL KY-CALLOWAY KY-CHRISTIAN KY-CRITTENDEN KY-GRAVES KY- HOPKINS KY-LIVINGSTON KY-LYON KY-MARSHALL KY-TRIGG KY-WEBSTER KY- 811 PM CDT FRI JUL 21 2006 ...STRONG THUNDERSTORMS MOVING EAST ACROSS WEST KENTUCKY... AT 810 PM...A LINE OF STRONG THUNDERSTORMS WAS LOCATED JUST EAST OF CALVERT CITY SOUTH TO MAYFIELD TO NEAR FULTON. AS THIS LINE MOVES EAST...STRONG GUSTY WINDS OF 45 TO 55 MPH...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE COMMON. THE STORMS ARE EXPECTED TO MOVE ACROSS THE PURCHASE AREA AND REACH THE KENTUCKY LAKES AREA BETWEEN 830 AND 900 PM. THERE HAVE BEEN SEVERAL REPORTS OF WIND GUSTS UP TO 50 MPH IN CALVERT CITY AND AT THE MAYFIELD AIRPORT. IN HICKMAN KENTUCKY... WIND GUSTS REACHED 60 MPH AND DOWNED TREES. WIND GUSTS 45 TO 55 MPH CAN OCCASIONALLY BRING DOWN TREES. CONTINUE TO MONITOR NOAA WEATHER RADIO OR LOCAL MEDIA FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE
814 PM CDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG PADUCAH 37.07N 88.64W
07/21/2006 MCCRACKEN KY BROADCAST MEDIA
POWER LINES DOWN IN WESTERN PADUCAH
&&
JGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
818 PM CDT FRI JUL 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG LONE OAK 37.04N 88.67W
07/21/2006 MCCRACKEN KY BROADCAST MEDIA
TREES DOWN
&&
JGThe national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
A few trees were blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5522135.